# SDR C77A20160610001

- Difficulty date: June 8, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 23,643 hours, 13,551 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR31020T
- Part serial: 15229371
- Condition: Separated
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW INBOUND, RECIEVED A LANDING GEAR LEVER DISAGREE MESSAGE. CREW DECLARED A "RED" EMERGENCY, LANDED THE ACFT SAFELY, AND MAINTENANCE PINNED THE GEAR AFTER LANDING. LANDING GEAR LEVER DISAGREE, RT MLG SHOWING RED, FOLLOWED QRH, ON LANDING NOTICED DAMAGE TO NR 3 TIRE, RT MLG DOWN-LOCK SENSORS AND RT INBD FLAP.
